Digitek Side Effects

Side effects and experiences with Digitek by users like you. Post Yours Now.
  1. link Cbreed
    Digitek Recall
    Why is my pharmacy telling me there is a recall of my digitek tablets? They have temporarily given me some Lanoxin until the digitek I have is deemed OK.
    Cbreed- over a year ago - 23 Replies - in Digitek
  2. link Top036
    My mother had been taking the med and had been c/o heart fluttering, increased memory laspe and fatigue. for about a month. Anybody else having these symptoms.
    Top036- over a year ago
  3. link Djcinaz
    I take digitek for tachycardia. This last week I was sick with nausea, vomiting, and diarrhea. I couldn't figure out why, and it would come and go. Saturday my pharmicist called me and told me there could be double strength. I ended up in a hospital - 45% more...
    Djcinaz- over a year ago
  4. link Loesher
    My husband takes digitek and has for a long time, but in the last couple of weeks he has been sick and has diarreha. Can this be attributed ti digitek?
    Loesher- over a year ago
  5. link Sunlori
    Some of the pills have a double dosage in them making them dangerous to use. Google "digitek recall."
    Sunlori- over a year ago
  6. link Debijoy
    How long has this problem been going on?
    Is this something new with certain "batches" of the medication or could this have been going on for awhile? I, too, got a call fro my Pharmacy and the pharmacist told me they were not able to get any information fro Actavis Totwa the manufacturer.
    Debijoy- over a year ago - 2 Replies - in Digitek
  7. link Concerned1001
    I started Triquilar 28 in 5 months ago. The first two months was fine I got my cycle when it was suppose to but then the last 3 months I have not gotten it.
    Concerned1001- over a year ago
  8. link Sunlori
    I understand the recall came out the 24th of April. My mail order pharmacy hasn't decided how they're handling this so they are NOT making any calls! The non-generic form, Lanoxin, isn't even covered by Medicare! I hope the word gets out fast.
    Sunlori- over a year ago
  9. link Beejee
    Digitek cough, medication, dad, blood pressure medications, yellow halos
    I am looking for any side effects from digitek. My dad is currently taking this medication and has developed a cough. I know this can be a side effect of some blood pressure meds. Could this also be a side effect of digitek?
    Beejee- over a year ago - 3 Replies - in Digitek
  10. link Easswansong55
    make sure he hasn't over dosed, right dosage and blood draw to check liver function. An overdose, or dosage too high can cause yellow halos, around objections when looking. Drug adjustment may be needed.
    Easswansong55- over a year ago